For months I’ve thought that risperidone had shrunk my ■■■■■, I did have good reason to believe this think prolactin had just completely ■■■■■■ me up, it turns out I have serious damaged muscles in my pelvic regions from messing around with my ■■■■■ when the risperidone gave me ED, I feel like an idiot and still don’t know how to fix it, this is an absolute whitey of a situation. Hopefully now that I have figured out the problem the doctors will be able to help me, I probably owe my pdoc and apology for getting to grumpy with her… I’m a gluebag
I hope it goes well for you. Remember, you’re not a doctor, don’t blame yourself for not knowing what was wrong.
That took serious research to find out what the issue was, I’m so happy I have a reason because my pdoc sat and argued with me for 30 mins straight that it was impossible and my GP just thought I was talking ■■■■ and just had a tiny ■■■■■, life is better now
I’m glad you found an answer to your problem. Don’t forget to apologize to them, they probably had the best intentions in mind.
And you’re not dumb… it is like it is
Yeah of course I’m going to apologise has to be done, but I am not happy that she thought it was a delusion. Totally over it now though I’m so happy finally relief, never been more stressed in my whole life, I can’t believe it, I am over the moon. Christmas will be good
Not just to you but to everyone I’m really sorry I scared people with my story I was convinced it was prolactin, I did develop male boobs and until it’s fixed I will still think risperidone played a roll but I’m sure this is down to injury so many people suffer the exact same thing as I was describing, no cure but thank god I know why!
This topic was automatically closed 3 days after the last reply. New replies are no longer allowed.